# SDR UALA2012121007136

- Difficulty date: December 7, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 89,157 hours, 9,939 cycles
- Engine: Pwa PW4056
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PER CREW ENGINE 1 START ATTEMPT, NO START USING IGNITION NR 1, PER FLT MANUAL, SWITCHED TO 'BOTH' START WAS GOOD-NORMAL.  OK TO DEFER ENGINE 1, IGNITION SYSTEM NR 1 'INOP' PER MEL 7400A.   OK TO DEFER PER MEL7400A TOMC-EMC.  REPLACED NR 1 ENGINE SYS 1 IGNITER PLUG PER MM.  AUDIBLE TEST OK AMM 74-00-00.  ENG RUN PER JRH USES IGN SYS 1 NORMAL.
